I am a 56 yr old male. I was prescribed alprazolam for my panic attacks many years ago. Due to lack of insurance, now sympotami horrible sleep, sweating, pacing, teeth grinding, losing close relationships I need help find a doc or tx. Center in my area

Coming . Coming off benzodiazepines is dangerous because withdrawal can include unstable vital signs and seizures. You need to be seen and assessed. Depending on how long you have been off of the alprazolam, you may be done with the withdrawal. If so, there are other safer medications for panic attacks that are nonaddictive so you won't go through this again. Please be seen medically so that you can safely taper the Alprazolam and then hopefully switch to a non-addictive medication. There are free mental health clinics that can help you as well.
Multiple issues. You seem to describe multiple issues. I think you should be evaluated by a competent internist and a competent dentist. Once you have an accurate diagnosis you can proceed with recommended treatment.